# SDR CALA2014101692450

- Difficulty date: October 11, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 92,036 hours, 14,458 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STATION 1197 AT APPROX RBL 32, FRAME WEB IS CRACKED.  REMOVED DAMAGE AT FASTENER HOLE LOCATION.  FABRICATED A REPAIR DOUBLER & FILLER IAW REO G18376 REV A & INSTALLED IAW ECRA 5310-06276.
